# SDR SWIA201642692

- Difficulty date: September 21, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 26,231 hours, 16,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FOUND TO BE CRACKED THROUGH NUMEROUS RIVET HOLES IN PULLEY BRACKET AREA.  REMOVED AND INSTALLED A NEW DOOR AFT FRAME IAW SRM. PRESSURE CHECKED GOOD.
